MathSciNet Relay Station
MathSciNet bibliographic data
MR1149800 11N37 (11N64)
Pétermann, Y.-F. S. Oscillations d'un terme d'erreur lié à la fonction totient de Jordan. (French) [Oscillations of an error term associated with the Jordan totient function] Sém. Théor. Nombres Bordeaux (2) 3 (1991), no. 2, 311–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement